Am 66 female healthy takin LAM for bi polar. Fell 5 weeks ago, have been tripping a lot. Sustained concussion. Doctors think it could be the LAM. Thanks.
I have Bi Polar also and have been on a number of medications. The main types they have put me on are antidepressants, mood stabilizers, certain drugs for seizures and a typical antipsychotics. As far as I know Lamictal is a mood stabilizer. These drugs slow down the brain when it's manic. They are known to cause side effects such as shuffling walk, slurred speech, and general fatigue. This Is a strong drug and sometimes can't be prescribed to people over a certain age. I would check with your doctor and ask questions.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 1 answer
Posted 13 Jan 2013 • 14 answers
For my bipolar my doctor has me on lithium, lamictal and risperdone. Anyone have any experience with
Posted 3 Feb 2013 • 2 answers
Posted 28 Nov 2013 • 3 answers
Posted 7 Dec 2013 • 5 answers